# SDR 2008FA0000613

- Difficulty date: September 3, 2008
- Submitted: September 17, 2008
- Operation: General aviation
- Aircraft: N90BD
- Make and model: Beech F90
- Aircraft serial: LA134
- Engine: Pwa PT6A60A
- Propeller: Hartzl HCB4TN3
- System (JASC): 6111 · Propeller Blade Section
- Part: Clamp
- Part number: C13019S
- Condition: Failed
- Location: Blade
- Part time: 5,569 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROPELLER UNIT WAS OVERHAULED ON JULY 28, 2008, WO 79785. THE PROPELLER WAS INSTALLED ON ACFT AUG 27, 2008. UPON RUN UP OF ACFT, THE MECHANIC NOTED A GREASE LEAK FROM THE PROPELLER BLADE. A CRACK WAS FOUND. O/H FACILITY WAS NOTIFIED OF THE FINDINGS. THE PROPELLER WAS REMOVED FROM THE ACFT AND RETURNED TO THE FACILITY FOR INSPECTION .  O/H FACILITY VERIFIED THE SAME FINDINGS. BLADE CLAMP WAS REMOVED AND REPLACED WITH AN OHC CLAMP ASSY. ALL WORK WAS PERFORMED IAW SRM 118F, 202A, AND 133C. (K)
